MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 2; CEMENTED HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM C CEMENTED STD STEM SIZE 2; CEMENTED HIP STEM
Catalog Number 01.18.152
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 02/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 26 march 2018 we were informed by medacta (b)(4) that no update was available up that day.Batch review performed on 26 march 2018; lot 157354: (b)(4) items manufactured and released on 1 march 2016.Expiration date: 2021-02-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
On (b)(6) 2018 medacta's sales representative has been informed by the surgeon that about 10 days after primary surgery, the surgeon took x-rays and found the femoral bone was cracked.The surgeon decided to follow up.

Brand Name
AMISTEM C CEMENTED STD STEM SIZE 2
Common Device Name
CEMENTED HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7369014
Report Number3005180920-2018-00181
Device Sequence Number10943652
Product Code LZO
UDI-Device Identifier07630030804274
UDI-Public07630030804274
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103189
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/10/2021
Device Catalogue Number01.18.152
Device Lot Number157354
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2018
Initial Report FDA Received Date03/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;